# SDR R61A2021060400472

- Difficulty date: May 19, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON CENTER FUSELAGE 3 STRUCTURE RH SHEAR PANEL AT FR 87-88. REPLACED SHEAR PANEL PN 170-91919-001 IAW SRM 51-42-01, 51-42-02, 51-43-01. SEE AAR NRC# 4500907-1000-0065 FOR WORK PERFORMED. AC WAS RTS.
